# SDR WWMA9600068

- Difficulty date: September 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N320AE
- Make and model: Saab 340B
- Aircraft serial: 340B320
- System (JASC): 2320 · Data Transmission Auto Call
- Part: Printer
- Part number: TP4429
- Condition: Shorted
- Location: Cockpit
- Part time: 7,060 hours
- Stage of operation: UK
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CREW REPORTED A POP NOISE FOLLOWED BY SMOKE EMITTING FROM ACARS PRINTER.  MAINTENANCE DISCONNECTED THE CANNON ON BACK OF THE ACARS PRINTER AND DEFERRED THE PRINTER IAW WITH THE MEL.
